Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 54–55 (Mi cheb33)  

О теореме Чудакова в простых числах специального вида

S. A. Gritsenko, N. N. Mot'kina

Belgorod State University

Full text: PDF file (273 kB)
References: PDF file   HTML file
Received: 22.04.2012

Citation: S. A. Gritsenko, N. N. Mot'kina, “О теореме Чудакова в простых числах специального вида”, Chebyshevskii Sb., 13:2 (2012), 54–55

Citation in format AMSBIB
\Bibitem{GriMot12}
\by S.~A.~Gritsenko, N.~N.~Mot'kina
\paper О теореме Чудакова в простых числах специального вида
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 54--55
\mathnet{http://mi.mathnet.ru/cheb33}


Linking options:
  • http://mi.mathnet.ru/eng/cheb33
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:242
    Full text:102
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022